On the solutions of the Schrödinger equation with some anharmonic potentials: Wave function ansatz

Research output: Contribution to journalArticleResearchpeer-review

46 Citations (Scopus)

Abstract

By applying an ansatz to the wave function, the solutions of the D-dimensional radial Schrödinger equation with some anharmonic potentials are obtained. The restriction on the parameters of the given potential and η are also presented, where η depends on a linear combination of the angular momentum quantum number ℓ and the spatial dimensions D.
Original languageAmerican English
Pages (from-to)289-295
Number of pages259
JournalPhysica Scripta
DOIs
StatePublished - 1 Apr 2002
Externally publishedYes

Fingerprint

Angular momentum
Potential Function
Wave functions
Angular Momentum
angular momentum
Wave Function
Linear Combination
wave functions
Restriction
quantum numbers
constrictions
parameter

Cite this

@article{4b79aee70bd84a179cd0d012f08b9b07,
title = "On the solutions of the Schr{\"o}dinger equation with some anharmonic potentials: Wave function ansatz",
abstract = "By applying an ansatz to the wave function, the solutions of the D-dimensional radial Schr{\"o}dinger equation with some anharmonic potentials are obtained. The restriction on the parameters of the given potential and η are also presented, where η depends on a linear combination of the angular momentum quantum number ℓ and the spatial dimensions D.",
author = "Dong, {Shi Hai}",
year = "2002",
month = "4",
day = "1",
doi = "10.1238/Physica.Regular.065a00289",
language = "American English",
pages = "289--295",
journal = "Physica Scripta",
issn = "0031-8949",
publisher = "IOP Publishing Ltd.",

}

On the solutions of the Schrödinger equation with some anharmonic potentials: Wave function ansatz. / Dong, Shi Hai.

In: Physica Scripta, 01.04.2002, p. 289-295.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the solutions of the Schrödinger equation with some anharmonic potentials: Wave function ansatz

AU - Dong, Shi Hai

PY - 2002/4/1

Y1 - 2002/4/1

N2 - By applying an ansatz to the wave function, the solutions of the D-dimensional radial Schrödinger equation with some anharmonic potentials are obtained. The restriction on the parameters of the given potential and η are also presented, where η depends on a linear combination of the angular momentum quantum number ℓ and the spatial dimensions D.

AB - By applying an ansatz to the wave function, the solutions of the D-dimensional radial Schrödinger equation with some anharmonic potentials are obtained. The restriction on the parameters of the given potential and η are also presented, where η depends on a linear combination of the angular momentum quantum number ℓ and the spatial dimensions D.

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0036530876&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=0036530876&origin=inward

U2 - 10.1238/Physica.Regular.065a00289

DO - 10.1238/Physica.Regular.065a00289

M3 - Article

SP - 289

EP - 295

JO - Physica Scripta

JF - Physica Scripta

SN - 0031-8949

ER -